# SDR UALA2009080602390

- Difficulty date: August 5, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 25,128 hours, 11,193 cycles
- Engine: Iae V2527A5
- System (JASC): 3441 · Inertial Guidance System
- Part: Indicator
- Part number: E042301E
- Condition: Shorted
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN THE RAMP PRESSED THE LIGHT TEST BUTTON ON THE 108VU, SMOKE STARTED POURING OUT OF THE BACK OF THE PANEL.  FOUND ADIRU AND AVNCS VENT LIGHT BODY SHORTED.  NEEDS 25HQ BODY AND CAP ASSY TO FIX.  NEEDS 25HQ INDICATOR LIGHT BODY AND INDICATOR CAP ASSY TO FIX.  REPLACED 25HQ, TEST OKAY.
